MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY Y-TYPE BLOOD SET, 200 MICRON FILTER, BULB PUMP, CLAVE Y-SITE, SECURE LOC; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY Y-TYPE BLOOD SET, 200 MICRON FILTER, BULB PUMP, CLAVE Y-SITE, SECURE LOC; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 124350489
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device, a probable cause is unable to be determined.
 
Event or Problem Description
It was reported that a primary y-type blood set, 200 micron filter, bulb pump, clave y-site, secure lock, 80 inch generated a leak between the connection and the ranger warming cassette.She added that the leak was noted after the connection was cleaned and tightened within the first 5 minutes of the infusion.There was no patient harm reported.
 
Additional Manufacturer Narrative
A photo was returned showing leakage.No samples were returned for investigation.The reported complaint of leakage can be confirmed on the 124350489 primary y-type blood set for inspection.The probable cause is unknown.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history review (dhr) for lot 5973284 was performed and no relevant nonconformities were found that would have led to the reported complaint.

Brand Name
PRIMARY Y-TYPE BLOOD SET, 200 MICRON FILTER, BULB PUMP, CLAVE Y-SITE, SECURE LOC
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17849050
Report Number9615050-2023-00486
Device Sequence Number4312238
Product Code FPA
UDI-Device Identifier10887787005360
UDI-Public(01)10887787005360(17)250801(10)5973284
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K143087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2025
Device Catalogue Number124350489
Device Lot Number5973284
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2023
Supplement Date Received by Manufacturer10/10/2023
Initial Report FDA Received Date09/29/2023
Supplement Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUID, UNK MFR.
Patient SexUnknown